Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Having mood swings, back pain, severe headache, vomiting, pain in lower stomach. Side effects of taking i-pill?

Me and my girlfriend had sex on December 21st,2012 and we DID use a condom.Still for safety,she took an i- pill just after the intercourse.We again had sex on 26th December,2012 and we didnot use a condom this time.She took pill right after intercourse.She was suppose to have her regular period at 15th January,2013.It is already 21st January and she didnt have her period yet.She is 6 days delayed.Moreover she is having moodswings, backpain ,sudden severe headache ,vomitting,bloodclots,sudden pain in lower stomach .She complaint she never had a delay or this kind of pain before periods before taking pills.It was her first time.I learned that delay in periods are usually caused by i-pills.And all those symptoms are also side effects of i pills.But those are also symptoms of PREGNANCY.She is 16.As far as I believe,there is no chance of getting pregnant as she took pills perfectly.Is this delay a normal one or due to taking 2 pills in a Week?? The tension of her delay in periods is killing me.How long should we wait for her period? What to do? HELP.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
pills offcourse can cause a disruption in her menstrual cycle. Emergency contraception using pills as you did is not 100% percent effective. She presents with signs suggestive of pregnancy. It shall be worth doing a pregnancy test first. In case, its negative, then you consult your primary care physician for other possibilities and follow up options,
Best regards,
Luchuo, MD.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor